# SDR ASAA0944347

- Difficulty date: January 21, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 36,576 hours, 20,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticking
- Location: R1 Door
- Part time: 36,576 hours, 20,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR R1 DOOR HANDLE STIFF TO MOVE & OPERATE.  R&R R1 DOOR REF.MM 52-41-00.
